# SDR FDEA202401120081

- Difficulty date: January 12, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 767-300
- Aircraft serial: 66869
- Aircraft time: 2,001 hours, 980 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T383018
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BIRD STRIKE INSPECTION  FOUND DENTS LOCATED FWD OF CAPTAINS  WINDHIELD AFT OF RADOME.  REPLACED FUSELAGE SKIN PANEL 141T3830-18 REF E.A. H-5330-T0377384 REV. C PT2 AND SRM STANDARD   PRACTICES. SEE JPF FOR WORK ACCOMPLISHED,
